# SDR CA050929003

- Difficulty date: September 26, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,485 hours
- Engine: Lyc O540F1B5
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bolt
- Part number: A6502
- Condition: Cracked
- Location: Xmsn Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION MOUNTING BOLT WAS REMOVED FOR 2200 HR AIRCRAFT OVERHAUL.  CRACK UNDER HEAD WAS FOUND DURING NDT.  THE CRACK CAN NOT BE SEEN WITH VISUAL INSPECTION. THE BOLT HAS ATLEAST 2200 HR.  AIRCRAFT HAS 6366.9 HRS.
